# SDR SWAA2022080127654

- Difficulty date: July 10, 2022
- Submitted: August 1, 2022
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 52,033 hours, 28,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WEB - INTERCOSTAL LOCATED BETWEEN BS 767 TO BS 794.3 WL 156 AFT CARGO COMPARTMENT 2022-383978 / [01] REPLACED WEB INTERCOSTAL LOC. BETWEEN BS 767 TO BS 794.3 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 DWG 146A0081 REV: A;[02] CORRECTED STEP 1 REPLACED WEB INTERCOSTAL LOC. BETWEEN BS 767 TO BS 794.3 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 DWG 146A0081 REV: A SEE INDIVIDUAL SIGNOFFS BELLOW;[03] REPLACED WEB INTERCOSTAL LOC. BETWEEN BS 767 TO BS 794.3 WL 156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-10-02 DWG 146A0081 REV: A  SEE INDIVIDUAL SIGNOFFS BELLOW. COMPLETED RII
